| Model Number |
690R28 |
| Medical Device Problem Codes |
Material Separation (1562); Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Tricuspid Valve Insufficiency/ Regurgitation (4453); Insufficient Information (4580)
| Date of Event |
07/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 3 years and 3 months post implant of this 28mm tricuspid annuloplasty ring, it was explanted and replaced with a 29mm mitral bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Event or Problem Description
Medtronic received additional information that the reason for replacement was due to dilated tricuspid valve annulus, ring dehiscence with leaflet malcoaptation and severe regurgitation.It was stated that tricuspid regurgitant volume of 50ml and tricuspid regurgitant fraction of 54% were noted.No additional adverse patient effects were reported.